# SDR CALA2025050504453

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 92,757 hours, 19,491 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 114T2800275
- Part serial: NA
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIXED LEADING EDGE PANEL P/N 114T2800-275 DAMAGED DURING SLAT RETRACTION FAILURE. FIXED LEADING EDGE PANEL P/N 114T2800-275 REMOVED FOR REPAIR. SENT TO SHOP IN HOUSTON. DURING REMOVAL FOUND TWO DAMAGED GANG CHANNELS (NUT PLATE STRIPS) IDENTIFIED FROM REF/2/ DRAWING AS P/N 114T2301-66 & P/N 114T2301-69. ACCOMPLISHED NUT PLATE STRIP REPAIR REF. ECRA 5741-01644 THROUGH STEP 5. ITEMS 6 TILL END STILL NEED TO BE ACCOMPLISHED. RECEIVED REPAIRED LEADING EDGE PANEL, REPAIR AND RETURN TAG# R84843. BEGAN INSTALLATION OF PANEL REFERENCING INSTALLATION DRAWINGS FOR PANEL 114T2800-275. ADD EMP:U421245 CONTINUED INSTALLING NEW RIVETS WITH REFERENCE TO BOEING 767 SRM 51-40-02.  CONTUNIED INSTALLING FASTENERS OF PANEL REFERENCING INSTALLATION DRAWINGS FOR PANEL 114T2800-275. COMPLETED INSTALLATION OF LEADING EDGE PANEL, REFERENCE INSTALLATION DRAWINGS ASSOCIATED TO PANEL PART NUMBER 114T2800-275. HFEC OF FASTENER HOLES PRIOR TO INSTALLATION REF LOG 4698366. INSPECTION VERIFIED INSTALLATION OF BULL NOSE, OKAY TO APPLY COATING.
